TU Darmstadt / ULB / TUbiblio

LOCAL STRONG SOLUTIONS OF THE NONHOMOGENEOUS NAVIER-STOKES SYSTEM WITH CONTROL OF THE INTERVAL OF EXISTENCE

Farwig, Reinhard and Sohr, Hermann and Varnhorn, Werner (2015):
LOCAL STRONG SOLUTIONS OF THE NONHOMOGENEOUS NAVIER-STOKES SYSTEM WITH CONTROL OF THE INTERVAL OF EXISTENCE.
In: Topological Methods in Nonlinear Analysis, pp. 999-1012, 46, (2), ISSN 1230-3429, [Article]

Item Type: Article
Erschienen: 2015
Creators: Farwig, Reinhard and Sohr, Hermann and Varnhorn, Werner
Title: LOCAL STRONG SOLUTIONS OF THE NONHOMOGENEOUS NAVIER-STOKES SYSTEM WITH CONTROL OF THE INTERVAL OF EXISTENCE
Language: German
Journal or Publication Title: Topological Methods in Nonlinear Analysis
Volume: 46
Number: 2
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 29 Feb 2016 16:00
Export:

Optionen (nur für Redakteure)

View Item View Item